# SDR SWAA2023080975570

- Difficulty date: July 5, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221GF FORWARD O/B CORNER (TANG) BROKEN<[01] COMPLETED STEPS 11 AND 12.;[02] FWD CABIN FLOOR PANEL 221GF O/B CORNER (TANG) REPAIRED IAW SRM 53-00-50-2R-6;[03] VERIFIED CORRECTIVE ACTION 2;[04] VERIFIED CORRECTIVE ACTION 2
